# SDR USAA2011010490035

- Difficulty date: December 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 510
- Condition: Low Pressure
- Location: Door
- Part time: 66,406 hours, 29,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EES - LOW PRESSURE IN DOOR DAMPER AT DOOR 841.  CHARGED DAMPER & EMERGENCY OPERATION CYLINDER AT DOOR 841 IAW A319 AMM 52-10-00-614-001.  LEAK TEST GOOD.
